# SDR GRAA9660

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED THAT EMERGENCY FLOOR LIGHT AT ROW 18 WAS INOPERATIVE.  MAINTENANCE SOLDERED BROKEN WIRE, OPERATIONAL CHECK WAS PERFORMED.  NO DEFECTS NOTED.  OPERATIONAL CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
